Решетки эквациональных теорий моделей.

В.И. Туманов

Algebra i Logika (1979)

  • Volume: 18, Issue: 4, page 488-504
  • ISSN: 0373-9252

How to cite


Туманов, В.И.. "Решетки эквациональных теорий моделей.." Algebra i Logika 18.4 (1979): 488-504. <http://eudml.org/doc/187068>.

author = {Туманов, В.И.},
journal = {Algebra i Logika},
keywords = {elementary equivalence; predicate signature; isomorphic},
language = {rus},
number = {4},
pages = {488-504},
publisher = {Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki},
title = {Решетки эквациональных теорий моделей.},
url = {http://eudml.org/doc/187068},
volume = {18},
year = {1979},

AU - Туманов, В.И.
TI - Решетки эквациональных теорий моделей.
JO - Algebra i Logika
PY - 1979
PB - Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki
VL - 18
IS - 4
SP - 488
EP - 504
LA - rus
KW - elementary equivalence; predicate signature; isomorphic
UR - http://eudml.org/doc/187068
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.